Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, chill, vomiting, diabetic. Was it food poisoning?

We were out for a couple of beers this afternoon and Ken started to get the chills....shaking and a fever. We came home and he was so cold with the shaking and he started vomiting several times. It came on so suddenly. I was wondering if this could be a form of food poisoning as he was out this morning and went out for breakfast. he is 67 years old and is a diabetic. Right now hes sleeping. Thank you..........................Barbara
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Hi Barbara

What is his blood sugar levels ? You also need to check for blood or urine ketones if you have a point of care device available. It could be food poisoning but also could be countless other things. Once he gets up you can take him to a doctor if he continues to vomit.

Hope this was helpful.

With warm Regards
Dr. Om Lakhani.

Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor